# SDR 200607183

- Difficulty date: July 17, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000070
- Aircraft time: 3,168 hours, 2,064 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT OF IAD CREW REPORTED A SPOILER FAIL MESSAGE.  THE CREW ELECTED TO CONTINUE TO MSP AND UPON APPROACH AN EMERGENCY WAS DECLARED. ON APPROACH THE CREW REPORTED RECEIVING AN ADDITIONAL SPOILER FAULT MESSAGE, BROKE OFF APPROACH AND RAN THE QRH. AFTER COMPLETING THE QRH THEY CONTINUED WITH THEIR APPROACH AND LANDED. THE CREW RECEIVED A FLIGHT CONTROL NO DISPATCH MESSAGE ON LANDING. THE AIRCRAFT LANDING WAS WITHOUT FURTHER INCIDENT. OCM WAS CALLED AND CLEARED THE SF-ACE INHIBITS AND PERFORMED A RTS TEST. OCM REPORTS SLAT FLAP SYSTEM CHECKS OK. THIS AIRCRAFT HAS NO PRIOR HISTORY AND THE DISCREPANCY HAS NOT REPEATED.
